MD-numbers and asymptotic MD-numbers of operators.
Georgian mathematical journal, Tome 8 (2001) no. 3, pp. 455-468
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Grammian, asymptotic upper MD-number, asymptotic lower MD-number, mean dilatation numbers, MD-numbers
@article{GMJ_2001__8_3_49834,
author = {Castej\'on, A. and Corbacho, E. and Tarieladze, V.},
title = {MD-numbers and asymptotic {MD-numbers} of operators.},
journal = {Georgian mathematical journal},
pages = {455--468},
year = {2001},
volume = {8},
number = {3},
zbl = {1007.46027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_3_49834/}
}
Castejón, A.; Corbacho, E.; Tarieladze, V. MD-numbers and asymptotic MD-numbers of operators.. Georgian mathematical journal, Tome 8 (2001) no. 3, pp. 455-468. http://geodesic.mathdoc.fr/item/GMJ_2001__8_3_49834/